Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 28, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Mar 7, 2010, 2:38 PM CST for 10 counties in Alabama. It took effect at Mar 8, 2010, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2010, 2:38 PM CST (20:38 UTC)
- In effect from
- Mar 8, 2010, 10:00 AM CST
- Expired
- Mar 8, 2010, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2886 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
423 WWUS84 KMOB 072038 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 238 PM CST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE AND ALL OF SOUTHWEST ALABAMA THROUGH 6 PM THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE FROM 11 AM THROUGH 6 PM MONDAY... ...FIRE WEATHER WATCH NOW IN EFFECT MONDAY AFTERNOON FOR MOST OF SOUTHWEST ALABAMA... .AN ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION THROUGH MONDAY AFTERNOON. A SOUTHEASTERLY FLOW WILL BEGIN TO INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF THE AREA BY MONDAY AFTERNOON. HOWEVER...MUCH OF THE REGION WILL CONTINUE TO SEE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES. FLZ001>006-080000- /O.UPG.KMOB.FW.A.0027.100308T1700Z-100308T2300Z/ /O.NEW.KMOB.FW.W.0028.100308T1700Z-100309T0000Z/ /O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 238 PM CST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 25 PERCENT RANGE ACROSS THE WESTERN FLORIDA PANHANDLE AND WILL PERSIST THROUGH THE LATE AFTERNOON HOURS. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO NEAR 70 WILL RESULT IN A LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER INTERIOR SECTIONS OF THE PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$ ALZ051>062-080000- /O.NEW.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/ /O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- 238 PM CST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 20 PERCENT RANGE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND WILL PERSIST THROUGH THE LATE AFTERNOON HOURS. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S WILL RESULT IN THE POTENTIAL FOR A LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ063-064-080000- /O.CON.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/ LOWER MOBILE-LOWER BALDWIN- 238 PM CST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. HUMIDITY VALUES THIS AFTERNOON HAVE DROPPED INTO THE 15 TO 25 PERCENT RANGE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND WILL PERSIST THROUGH THE LATE AFTERNOON HOURS. A SOUTHEASTERLY FLOW DEVELOPING ON MONDAY WILL ALLOW MOISTURE LEVELS TO BEGIN RECOVERING ACROSS COASTAL SECTIONS OF ALABAMA. WHILE RELATIVE HUMIDITIES WILL DROP INTO THE 25 TO 30 PERCENT RANGE CLOSER TO THE COAST...A LONG DURATION OF CRITICALLY LOW HUMIDITY IS NOT CURRENTLY ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
174 WWUS84 KMOB 080028 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 628 PM CST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE FROM 11 AM THROUGH 6 PM MONDAY... ...FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR MOST OF SOUTHWEST ALABAMA... .AN ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE ACROSS THE REGION THROUGH MONDAY AFTERNOON. A SOUTHEASTERLY FLOW WILL BEGIN TO INCREASE MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF THE AREA BY MONDAY AFTERNOON. HOWEVER...MUCH OF THE REGION WILL CONTINUE TO SEE LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITIES. FLZ001>006-081630- /O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/ /O.CON.KMOB.FW.W.0028.100308T1700Z-100309T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 628 PM CST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST MONDAY. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO NEAR 70 WILL RESULT IN A LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER INTERIOR SECTIONS OF THE PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ALZ051>062-081630- /O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/ /O.CON.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- 628 PM CST SUN MAR 7 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S WILL RESULT IN THE POTENTIAL FOR A LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ063-064-080130- /O.EXP.KMOB.FW.W.0027.000000T0000Z-100308T0000Z/ LOWER MOBILE-LOWER BALDWIN- 628 PM CST SUN MAR 7 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. . A SOUTHEASTERLY FLOW DEVELOPING ON MONDAY WILL ALLOW MOISTURE LEVELS TO BEGIN RECOVERING ACROSS COASTAL SECTIONS OF ALABAMA. WHILE RELATIVE HUMIDITIES WILL DROP INTO THE 25 TO 30 PERCENT RANGE CLOSER TO THE COAST...A LONG DURATION OF CRITICALLY LOW HUMIDITY IS NOT CURRENTLY ANTICIPATED. $$
898 WWUS84 KMOB 081241 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 641 AM CST MON MAR 8 2010 ...RED FLAG WARNING IN EFFECT FOR ALL OF SOUTH CENTRAL AND PORTIONS OF SOUTHWEST ALABAMA FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM FOR THE WESTERN FLORIDA PANHANDLE 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... .THE DRY WEATHER PATTERN WILL CONTINUE FOR ONE MORE DAY...WITH RELATIVE HUMIDITIES EXPECTED TO FALL BELOW 25 PERCENT FOR MOST LOCATIONS EXCEPT ALONG THE IMMEDIATE COAST AND SOUTHWEST PORTIONS OF THE FORECAST AREA. A SOUTHERLY FLOW WILL CONTINUE TO INCREASE MOISTURE LEVELS THIS EVENING...WITH SCATTERED TO WIDESPREAD RAIN SHOWERS AND THUNDERSTORMS MOVE THROUGH THE REGION LATE TONIGHT THROUGH THURSDAY MORNING...WITH LOCALLY HEAVY RAINFALL POSSIBLE. ALZ061-062-081345- /O.CAN.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/ UPPER MOBILE-UPPER BALDWIN- 641 AM CST MON MAR 8 2010 ...FIRE WEATHER WATCH IS CANCELLED... LOWEST AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO RANGE FROM 25 TO 30 PERCENT...STAYING JUST ABOVE RED FLAG WARNING CRITERIA. THEREFORE...THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. $$ ALZ051>060-082300- /O.UPG.KMOB.FW.A.0028.100308T1800Z-100308T2300Z/ /O.EXB.KMOB.FW.W.0028.100308T1700Z-100308T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON- 641 AM CST MON MAR 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP THIS AFTERNOON...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO LOWER 70S WILL RESULT IN THE POTENTIAL FOR A LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 20 PERCENT OVER SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ001>006-082300- /O.EXT.KMOB.FW.W.0028.100308T1600Z-100308T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 641 AM CST MON MAR 8 2010 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. WHILE A SOUTHEASTERLY FLOW WILL BEGIN TO DEVELOP ON MONDAY...A VERY DRY AIRMASS WILL PERSIST OVER THE AREA. THIS DRY AIR COMBINED WITH TEMPERATURES WARMING INTO THE UPPER 60S TO NEAR 70 WILL RESULT IN A LONG PERIOD OF CRITICALLY LOW RELATIVE HUMIDITIES...DROPPING AS LOW AS 23 PERCENT OVER INTERIOR SECTIONS OF THE PANHANDLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
313 WWUS84 KMOB 082021 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 221 PM CST MON MAR 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL AND PORTIONS OF SOUTHWEST ALABAMA THROUGH 5 PM CST THIS AFTERNOON DUE TO A LONG DURATION OF CRITICALLY LOW AFTERNOON HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE THROUGH 5 PM CST THIS AFTERNOON DUE TO A LONG DURATION OF CRITICALLY LOW AFTERNOON HUMIDITY... .A VERY DRY AIRMASS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. ALZ051>060-FLZ001>006-082300- /O.CON.KMOB.FW.W.0028.000000T0000Z-100308T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- 221 PM CST MON MAR 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. LATEST OBSERVATIONS INDICATE LOWEST HUMIDITIES OVER THE WARNING AREA FROM 20 TO 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. VERY LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 7, 12:00 PM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 7, 12:00 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1200 PM CST SUN MAR 7 2010
.AVIATION [18Z ISSUANCE]...AXIS OF SURFACE HIGH OVER THE
APPALACHIANS WILL CONTINUE TO EASE EASTWARD IN THE NEAR TERM. LIGHT
WINDS. QUITE A BIT OF HIGH LEVEL CIRRUS ENTERING THE DEEP
SOUTH...SPILLING EASTWARD ATOP MID LEVEL RIDGE TO MOVE EASTWARD OVER
THE GULF. VFR CONDITIONS EXPECTED NEXT 24HRS. /10
........................PREVIOUS DISCUSSION......................
.SHORT TERM [TODAY AND TONIGHT]...LATEST GFS AND ECMWF SOLUTIONS
SHOW MID TO UPPER RIDGE TO BROADEN ACROSS MUCH OF THE DEEP SOUTH
THROUGH TONIGHT REFLECTING WELL AT THE SFC ACROSS MUCH OF THE
CENTRAL GULF STATES AND SE CONUS GIVING WAY TO ANOTHER DAY OF
UNSEASONABLE DRY WEATHER. WITH BETTER SUBSIDENCE ALOFT AND LESS COLD
AIR DRAINAGE THIS MORNING BELIEVE WILL WARM AGAIN TO NEAR OR
SLIGHTLY ABOVE THE WARMER MET GUIDANCE ACROSS THE MUCH OF THE
FORECAST AREA TODAY EXCEPT ALONG THE IMMEDIATE COAST DUE TO THE
COOLER SEA SURFACE TEMPS. BETTER CIRRUS ALSO NOTED TO THE WEST THIS
MORNING...MOSTLY FROM BLOW OFF FROM WAY OUT TO THE SOUTHWEST...WILL
EVENTUALLY MOVE OVER OUR AREA LATE TODAY AND TONIGHT KEEPING LOWS TO
NEAR OR SLIGHTLY ABOVE THE WARMER MET GUIDANCE. DUE TO THE
PERSISTENT RIDGING ALOFT WILL CONTINUE TO LEAN TOWARDS THE HIGHER
RES DATA IF NECESSARY THROUGH TONIGHT. 32/EE
[MONDAY THROUGH WEDNESDAY NIGHT]...AXIS OF UPPER RIDGE OVER THE
LOWER MISSISSIPPI RIVER WILL SHIFT EAST ACROSS THE FORECAST AREA ON
MONDAY AS UPPER TROUGH DIGS OVER THE SOUTHERN PLAINS. A DRY
NORTHWEST UPPER FLOW WILL GRADUALLY TURN THE WEST AND THEN SOUTHWEST
THROUGH THE PERIOD WITH MID AND UPPER LEVEL CLOUDS INCREASING AS
PRECIPITABLE WATER VALUES CLIMB BACK ABOVE ONE INCH. A SERIES OF
UPPER LEVEL IMPULSES WILL MOVE EASTWARD THROUGH THE BASE OF TROUGH
TO OUR WEST MONDAY NIGHT AND TUESDAY...WITH ISOLATED TO SCATTERED
SHOWERS AND PERHAPS A FEW THUNDERSTORMS DEVELOP AFTER MIDNIGHT
MONDAY AND CONTINUING INTO TUESDAY.
A MODERATE TO STRONG SOUTHERLY LOW LEVEL FLOW AND NUMEROUS SHOWERS
AND THUNDERSTORMS WILL OCCUR TUESDAY AFTERNOON THROUGH WEDNESDAY
NIGHT AS THE SOUTHERN PLAINS SYSTEM MOVES SLOWLY EASTWARD. CURRENTLY
THE BEST CHANCE OF RAIN SHOULD OCCUR TUESDAY AFTER MIDNIGHT AND ON
WEDNESDAY...WITH HEAVY RAINFALL POSSIBLE. CURRENT EXPECTATIONS ARE
WIDESPREAD TWO TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS OF FOUR
INCHES.
.LONG TERM [THURSDAY THROUGH SUNDAY]...A WEST WIND AND SUNNY SKIES
IN THE WAKE OF THE SYSTEM WILL BRING A DRY AND WARM PERIOD THURSDAY
AND FRIDAY...WITH HIGHS IN THE MID TO UPPER 70S. EVENTUALLY THE COLD
FRONT WILL PUSH THROUGH BY THE WEEKEND WITH HIGHS SATURDAY AND
SUNDAY PUSHED BACK DOWN INTO THE MID 60S. /22
&&
.MARINE...HIGH PRESSURE WILL DRIFT SLOWLY EAST OF THE MARINE AREA
THROUGH MIDWEEK IN RESPONSE TO A DEEP AREA OF LOW PRESSURE MOVING
EAST OF THE CENTRAL PLAINS LATE WEDNESDAY INTO THURSDAY. SOUTHERLY
WINDS SEAS WILL BECOME BETTER DEVELOPED AND BUILD AHEAD OF THIS
SYSTEM LATE MONDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE
ALSO EXPECTED...BECOMING NUMEROUS AT TIMES TUESDAY NIGHT THROUGH
EARLY THURSDAY. A MODERATE TO STRONG WESTERLY FLOW WILL DEVELOP LATE
THURSDAY AND THURSDAY NIGHT AS HIGH PRESSURE REBUILDS FROM THE WEST.
32/EE
&&
.FIRE...ABNORMALLY DRY WEATHER PATTERN WILL CONTINUE INTO EARLY
MONDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO AGAIN FALL
BELOW CRITICAL VALUES OVER THE FLORIDA PANHANDLE ON MONDAY AND MAY
PASS DURATION THRESHOLDS. A SOUTHERLY FLOW WILL BEGIN TO INCREASE
MOISTURE LEVELS...STARTING WITH NEAR SHORE AND WESTERN SECTIONS OF
THE AREA AROUND MID AFTERNOON AND SPREAD INLAND. WIDESPREAD RAIN
SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE MONDAY
NIGHT THROUGH THURSDAY MORNING...WITH LOCALLY HEAVY RAINFALL
POSSIBLE. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 67 41 69 50 / 00 00 05 20
PENSACOLA 65 42 67 50 / 00 00 05 20
DESTIN 61 45 65 50 / 00 00 05 10
EVERGREEN 68 35 71 43 / 00 00 05 10
WAYNESBORO 68 38 71 48 / 00 00 00 30
CAMDEN 68 36 71 44 / 00 00 00 10
CRESTVIEW 69 35 71 41 / 00 00 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 9 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Mar 7, 8:40 AM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 840 AM CST SUN MAR 7 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-081500- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 840 AM CST SUN MAR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A RISK OF WILD FIRES TODAY DUE TO LOW RELATIVE HUMIDITY ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A RISK OF WILD FIRES AGAIN ON MONDAY DUE TO LOW RELATIVE HUMIDITY ACROSS THE REGION. SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED ACROSS THE FORECAST AREA TUESDAY THROUGH THURSDAY AS A SERIES OF UPPER LEVEL DISTURBANCES AFFECT THE REGION. THERE IS THE POTENTIAL FOR A FEW OF THE STORMS TO BECOME STRONG TO SEVERE WEDNESDAY INTO WEDNESDAY NIGHT. THE EXTENT OF THE SEVERE WEATHER THREAT REMAINS UNCERTAIN AND WILL DEPEND ON THE AMOUNT OF INSTABILITY THAT DEVELOPS. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE WEEK ON THIS DEVELOPING PATTERN. SOUTHERLY WINDS AND SEAS WILL BUILD TUESDAY THROUGH EARLY THURSDAY AHEAD OF THE APPROACHING STORM SYSTEM. THIS PATTERN WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 2:38 PM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 16 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.